# SDR AALA200810549

- Difficulty date: January 5, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 28,873 hours, 11,758 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LWR SKIN PANEL WORN IN EXCESS OF 0.030 IN OTBD SIDE FROM RT AFT STRUT FAIRING, AFT SIDE OF TANK PLATE.
